# SDR 2006FA0000266

- Difficulty date: February 17, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N290CA
- Make and model: Israel 1124
- Aircraft serial: 216
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: 4783658519
- Part serial: 3074
- Condition: Deteriorated
- Location: Cabin Floor Duct
- Part time: 10,907 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BY ACCESS OF FUSELAGE REPAIR, IT WAS FOUND THAT FLEXIBLE AIR CONDITIONING DUCTS WERE BADLY DETERIORATED.  FOAM ON INSIDE OF DUCTS WERE COMING LOOSE AND SOME OF DUCTS WERE COLLAPSED.  THESE DUCTS ARE JUST PLAIN OLD.  MFG TIME LIMITS DO NOT COVER THESE DUCTS AND DURING  800 HOUR C-CHECK AIRFRAME INSP THERE IS NOT A REQUIREMENT TO INSPECT INSIDE OF DUCTS FOR BLOCKAGE OR COLLAPSED DUCTS.  FLEX DUCTS CONNECT BELOW THE BLOW AND RUN UP SIDE OF THE FUSELAGE TO LWR AIR CONDITIONING VENTS.  THESE ARE NOT HOT AIR DUCTS, UNDER A UNFORSEEN CIRCUMSTANCE, POSES A POSSIBLE FIRE HAZARD IF DUCT TEMPERATURES GET HOT.  CALLED MFG TO GET FLEX DUCTS, PN CROSSED TO A NEW STYLE DUCT (PN BWT103080360A.)  (K)
